RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 10, Number 4  

This issue of the Moscow Mathematical Journal is dedicated to Roland Lvovich Dobrushin (20.6.1929--12.11.1995)


Localization and Perron–Frobenius theory for directed polymers
Yuri Bakhtin, Konstantin Khanin
667
A large-deviation view on dynamical Gibbs–non-Gibbs transitions
A. C. D. van Enter, R. Fernández, F. den Hollander, F. Redig
687
Combinatorial species and cluster expansions
William G. Faris
713
Application of relaxation schemes in the microscopic theory of hydrodynamics
József Fritz
729
Estimation of multiple random integrals and $U$-statistics
Péter Major
747
Nombres de Bernoulli et une formule de Schlömilch–Ramanujan
Oleg Ogievetsky, Vadim Schechtman
765
Phase transitions of laminated models at any temperature
Eugene Pechersky, Elena Petrova, Sergey Pirogov
789
Probability problems of Dobrushin type
Larry Shepp
807
Variational principle for fuzzy Gibbs measures
Evgeny Verbitskiy
811
Sabir Medgidovich Gusein-Zade
S. B. Artemov, A. A. Belavin, V. M. Buchstaber, A. I. Esterov, B. L. Feigin, V. A. Ginzburg, E. A. Gorsky, Yu. S. Ilyashenko, A. A. Kirillov, A. G. Khovanskii, S. K. Lando, G. A. Margulis, Yu. A. Neretin, S. P. Novikov, S. B. Shlosman, A. B. Sossinsky, M. A. Tsfasman, A. N. Varchenko, V. A. Vassiliev, S. G. Vlăduţ
831
Igor Krichever
V. M. Buchstaber, L. O. Chekhov, S. Yu. Dobrokhotov, S. M. Gusein-Zade, Yu. S. Ilyashenko, S. M. Natanzon, S. P. Novikov, G. I. Olshanski, A. K. Pogrebkov, O. K. Sheinman, S. B. Shlosman, M. A. Tsfasman
833
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019